# SDR AALA982227

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1473K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11515
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1196 - EN ROUTE COS-DFW - AFTER TAKEOFF ANTI-SKID LIFTED ALERT OCCURRED AND LANDING GEAR DID NOT RETRACT.  AFTER A FEW MINUTES, ANTI-SKID LIFTED WENT FROM AMBER TO WHITE AND LANDING GEAR RETRACTED.  LANDED DFW WITHOUT INCIDENT.  REPACKED LET MAIN LANDING GEAR STRUT AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
